Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

History of head injury. Prescribed Rexipra. Now always sleepy. Should medicine be continued?

Hi Dr.,I have ason who is 10 years od now.he got an accideni in Sept.2011 i.e.16 months back.He had severe head injuries leading into right hemiparesis .His right u/l and l/l were seriuosly affected together with speech and cognitive skills.He was under physiotherapy and occupational therapy .Due injuries and disability we were facing with behavioral problems like getting angry,getting annoyed promptly,abusing others,use of foul language etc.Before accident he wsa very active(hyper),brilliant academically and very active in co-curicullar activities at school.Bec of accident he was retained in same class.We changed his school as well.Recently a dr.prescribed hi rexipra10 tab.which has brought change in his routine.E.g before accident he was lazy.we had to wake hmup in the morning and make him bath,dress etc. after accident he started waking up very early at 6;00am on his own.Now a days after 20 days of medicine.once a day,he is yawning all the day,asking to let him sleep early at 6pm,we have to wake him up etc...could it be bec of rexipra 10 wchich we just started or something else.Should we continue with the medicine?if yes how long ?and what are the side effects of the tablets?...
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Surgery 's  Response
Thank you for your query
excessive sleepiness can be caused by rexipra. Don't stop the drug immediately without consultation but do refer to the prescribing doctor. He will probably change the medicine, at least reduce the dose or change the dosing schedule. And children seem to recover far more rapidly compared to adults. So hopefully your child will recover to his original self rapidly.
Hope that helps
Answered: Mon, 21 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor